# SDR WX0A2025061832465

- Difficulty date: June 17, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N325NV
- Make and model: Airbus A319-112
- Aircraft serial: 2729
- Aircraft time: 49,128 hours, 31,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) L1 WALL MOUNTED EXIT LIGHT COVER MISSING. / REINSTALLED EMERGENCY LIGHT COVER IAW AMM 33-15-11-400-001-A. THIS CLEARS NEF 25.01.A07 MDDR#214242. NEF LOG UPDATED. "
